# SDR DLM88070703

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 48,751 hours, 38,029 cycles
- Engine: Pwa JT8D219
- Engine time: 37,709 hours, 28,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726824
- Condition: Leaking
- Location: Nr 2
- Part time: 37,709 hours, 28,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ATB - SMOKE IN THE CABIN ON TAKEOFF/CLIMB.  POWER REDUCED.  SMOKE/ODOR DISSIPATED.  POWER REAPPLIED, SMOKE/ODOR RETURNED ALONG WITH AFT SMOKE DETECTOR SOUNDING.  CROSSFEED VALVES CLOSED.  NR 2 ENG REPLACED ON TRANS 9T102.
